# SDR ASAA2019102853123

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 30,166 hours, 8,648 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Head
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ELEV PITOT LIGHT ILLUMINATED WHILE CHECKING FLIGHT CONTROLS ON TAXI OUT. GROUNDED - YES. REFERENCE B737-800 AMM 27-31-94-000-801/400-801. REMOVED AND REPLACED LEFT HAND ELEVATOR PITOT PROBE. PERFORMED ELEVATOR PITOT LEAK TEST REFERENCE AMM 27-31-17 TEST PASSES. PERFORMED HEATER TEST PER AMM 30-31-00 TEST NORMAL.
